# SDR DALA2015072304607

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-Y765 BETWEEN FRAME 8 TO FRAME 11 FLOOR STRUCTURE  IN COCKPIT.  REPLACED WEB -Y765 BETWEEN FRAME 8 TO FRAME 11 FLOOR STRUCTURE IN COCKPIT IAW SRM 51-72-11 AND DWG D53113219.
